# SDR SWIA202501130057

- Difficulty date: November 17, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOOR BEAM IS CORRODED ON INBD AND OTBD FLANGES FS582 Â€“ 598     (C-CHECK RO 1/13/2025)    REPLACED LBL27 FLOOR BEAM FROM FS582 - FS598 REF CRJ200 SRM 53-00-43 AND REO # 601R-53-61-8256 REV:-- DATE: 24-11-21, COMPLIED WITH 51-900-1003-SKY
